# SDR 2019FA0000110

- Difficulty date: April 9, 2019
- Submitted: April 9, 2019
- Operation: General aviation
- Aircraft: N705GG
- Make and model: Dhav DHC7102
- Aircraft serial: 48
- Aircraft time: 46,936 hours, 34,151 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 72710086001
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 46,936 hours, 34,151 cycles
- Component: Rudder Pedal, Dhav
- Component part number: 72710311003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S RUDDER PEDAL CONTROL MECHANISM BRACKET ASSY CRACKED. IPC 27-20-00, FIG 10, ITEM 50, PN 72710086-001. REPORTED A BRACKET HAD BROKEN ON THEIR AIRCRAFT AND RECOMMENDED "ONE TIME INSPECTION" FOR MAINTENANCE TO INSPECT THEIR ASSIGNED AIRCRAFT. INSPECTED ASSIGNED AIRCRAFT FOUND 4 OUT OF 5 AIRCRAFT CRACK AT IN THE BRACKET AT OR IN THE RADIUS AREA.
